# SDR ASAA2017052020832

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,911 hours, 3,941 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED FOR ABOUT FOUR MINUTES DURING CRUISE,  VTK AND MAP FLAG ON CAPTAIN`S INBD DU ALONG WITH LOSS OF FMC PROMPT ON CPTS CDU NO FURTHER MALFUNCTIONS REST OF FLIGHT. ACFT GROUNDED. NO CURRENT FAULTS ON INITAL EVALUATION FMC BITE OK IAW FIM 34-61, TASK 801.
